Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 91, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 14, 2010, 3:02 AM CDT for Barnes County, Ransom County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 3:02 AM CDT (08:02 UTC)
- Expired
- Jul 14, 2010, 4:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barnes County, ND, Ransom County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 118 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:17 AM CDT | TSTM WND GST 50 | 2 Nw Litchville, ND | SPOTTER SAW TREES SWAY AND SMALL BRANCHES FALL. THE WIND GUST WAS ESTIMATED AT 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 14, 1:02 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3052 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
790
WUUS53 KFGF 140802
SVRFGF
NDC003-073-140900-
/O.NEW.KFGF.SV.W.0091.100714T0802Z-100714T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
302 AM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
WESTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 400 AM CDT
* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF SPIRITWOOD
TO 4 MILES WEST OF BERLIN...MOVING TO THE EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ECKELSON AROUND 315 AM CDT.
SANBORN AND LITCHVILLE AROUND 320 AM CDT.
HASTINGS AROUND 330 AM CDT.
VALLEY CITY...LITTLE YELLOWSTONE STATE AND KATHRYN AROUND 335 AM
CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE FORT RANSOM...ORISKA AND LUCCA.
FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN
NORTH DAKOTA MILE MARKER 271 AND NORTH DAKOTA MILE MARKER 306...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4630 9805 4662 9805 4663 9845 4699 9845
4700 9771 4629 9770
TIME...MOT...LOC 0801Z 270DEG 38KT 4690 9851 4639 9850
WIND...HAIL 60MPH 1.00IN
$$
TG1 follow-up statement
846
WWUS53 KFGF 140819
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 AM CDT WED JUL 14 2010
NDC003-073-140900-
/O.CON.KFGF.SV.W.0091.000000T0000Z-100714T0900Z/
RANSOM ND-BARNES ND-
319 AM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARNES AND WESTERN RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL
400 AM CDT...
AT 316 AM CDT...WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES SOUTHEAST OF ECKELSON TO 2 MILES NORTHEAST OF LA
MOURE...MOVING TO THE EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HASTINGS AROUND 330 AM CDT.
VALLEY CITY...LITTLE YELLOWSTONE STATE AND KATHRYN AROUND 335 AM
CDT.
FORT RANSOM AND ENGLEVALE AROUND 340 AM CDT.
ORISKA...NOME AND FINGAL AROUND 345 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE ELLIOTT AND LUCCA.
FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN
NORTH DAKOTA MILE MARKER 282 AND NORTH DAKOTA MILE MARKER 306...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4630 9805 4662 9805 4663 9845 4699 9845
4700 9771 4629 9770
TIME...MOT...LOC 0819Z 270DEG 38KT 4690 9823 4639 9823
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:31 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 13, 9:31 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 931 PM CDT TUE JUL 13 2010 .UPDATE... MONITORING SUPERCELLS ALL EVENING FROM JAMESTOWN TO NOW APPROACHING DETROIT LAKES AREA. STORMS CONTINUE TO RIDE ALONG A VERY WEAK BOUNDARY SEPARATING SOUTHEAST WINDS FROM SOUTH WINDS. INSTABILITY GREATLY DECREASES AS IT RUNS EAST OF DTL-FFM AREA SO WOULD THINK STORMS WILL WEAKEN CONSIDERABLY BY 04Z. COORD WITH SPC/BIS/ABR WILL REMOVE WATCH FOR MUCH OF ERN ND/NW MN EXCEPT FOR FAR SE ND INTO WCNTRL MN WHERE IT WILL BE EXTENDED TIL 04Z. BIG BIG QUESTION IS LATER TONIGHT. INCOMING NAM AND LATEST RUC/RR/HRRR ALL SHOW A LATER DEVELOPMENT OF TSTMS OVERNIGHT IN THAT BISMARCK-DICKINSON AREA IN THE 06Z-08Z PERIOD AND THEN MOVING EAST. LOW LEVEL JET IS WEAK UNTIL SFC LOW STRENGTHENS AND MOVES TOWARD ABERDEEN AREA BY 12Z WED. EXPECT WIDESPREAD RAIN AND TSTORMS NORTHWES TO THE SFC LOW AND RUC SHOWS STRONG 850 MB WARM ADV IN SE ND 12Z PERIOD. THUS NEXT THREAT FOR SVR ELEVATED TSTMS MAY HOLD OFF UNTIL AFTER 09Z IN OUR CWA AND CLOSER TO 12Z. && .PREV DISCUSSION... /ISSUED 226 PM CDT TUE JUL 13 2010/ SHORT TERM... SEVERE THUNDERSTORM CHANCES FOR TONIGHT THROUGH TOMORROW MORNING CONTINUE TO BE THE PRIMARY FORECAST CONCERN. WV LOOP AND 12Z UPPER AIR OBS CONTINUE TO SHOW AN VERY STRONG UPPER LOW ROTATING OVER SOUTHWESTERN CANADA AND DIGGING INTO THE NORTHWESTERN CONUS. A JET STREAK OF 100-120 KTS WAS BEGINNING TO NOSE INTO WESTERN ND...WITH ONE VORT LOBE EJECTING OFF THE MAIN UPPER LOW INTO SASKATCHEWAN AT THE CURRENT TIME. SPC MESOANALYSIS HAS MOST UNSTABLE CAPE OF AROUND 2000 J/KG OVER OUR WESTERN CWA...BUT UP UNTIL THE LAST HOUR STILL CAPPED TO SFC BASED CAPE. THE CAP SHOULD HAS STARTED TO ERODE OVER THE NORTHERN CWA AND SHOULD CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS. WITH THE UPPER JET MOVING INTO THE NORTHERN PLAINS AND SHOWING GOOD DIFFLUENCE...AND A 30-40 KT LLJ AT 850MB THIS MORNING...SHEAR WILL BE VERY STRONG. STORM RELATIVE HELICITY IN THE 0-1KM LAYER IS AROUND 100-250 M2/S2...OVER OUR SOUTHWESTERN COUNTIES...WITH EVEN HIGHER 0-6KM HELICITY VALUES. HODOGRAPHS SHOW A NICE CURVE AND SUPERCELLS ARE A DEFINITE POSSIBILITY DURING THE LATE AFTERNOON AND EARLY EVENING...MAINLY WEST OF THE RED RIVER ALTHOUGH A FEW CROSSING OVER INTO MN IS NOT OUT OF THE QUESTION. A TORNADO WATCH HAS BEEN ISSUED FOR ALL OF THE ND COUNTIES AND THE MN COUNTIES RIGHT NEAR THE RIVER. MODELS ARE IN DECENT AGREEMENT ON DEVELOPING STORMS AHEAD OF THE MAIN FRONT THIS EVENING...AND THEN A SECOND WAVE OF STORMS ALONG THE FRONT LATER TONIGHT. NAM SOUNDINGS FOR KFAR HAVE CAPE AROUND 3000 J/KG EVEN AFTER MIDNIGHT WITH THAT SECOND WAVE...AND SHEAR CONTINUES TO BE STRONG. HAIL AND DAMAGING WINDS WILL CONTINUE TO BE A THREAT WELL INTO THE OVERNIGHT HOURS...AND SOME SPIN-UPS ARE NOT OUT OF THE QUESTION. HEAVY RAIN COULD ALSO BE A PROBLEM WITH PW VALUES NEARING 2 INCHES IN OUR SOUTHERN COUNTIES. FFG IS FAIRLY HIGH EXCEPT FOR A FEW ISOLATED BASINS. HEAVY RAINFALL OF 2-3 INCHES IS POSSIBLE...ALTHOUGH IT IS UNCERTAIN HOW WIDESPREAD. GIVEN THAT A TORNADO WATCH IS ALREADY IN EFFECT AND THERE IS SOME QUESTION ON HOW WIDESPREAD THE FIRST ROUND OF CONVECTION WILL BE...WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW...BUT KEEP AN EYE ON THINGS. THE SECOND VORT LOBE WILL BE EJECTING OUT INTO ND...PUSHING THE SFC BOUNDARY FURTHER EAST. THE FOCUS OF CONVECTION WILL BE MOVING OFF INTO MN...WITH STORMS LINGERING OVER OUR EASTERN COUNTIES INTO WEDNESDAY MORNING. WILL CONTINUE TO KEEP HIGH POPS OVER EASTERN COUNTIES THROUGH THE MORNING...THEN TAPERING THEM OFF QUICKLY DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN. WITH CAPE VALUES STILL HIGH...PW OVER 1.5 INCHES...AND STILL A DECENT AMOUNT OF SHEAR...WILL KEEP THE MENTION FOR SEVERE AND HEAVY RAIN OVER OUR SOUTHEAST THROUGH 18Z. CONDITIONS WILL BECOME MUCH MORE QUIET FOR THE REMAINDER OF THE SHORT TERM. THE UPPER LOW WILL MOVE OFF INTO ONTARIO...LEAVING SFC HIGH PRESSURE OVER MUCH OF THE PLAINS. THERE COULD BE A FEW SHOWERS AND STORMS DEVELOPING OVER THE NORTHEASTERN COUNTIES UNDERNEATH THE COLD POOL THURSDAY AFTERNOON...SO INCLUDED SOME LOW POPS IN THAT AREA. ANY ACTIVITY WILL DISSIPATE QUICKLY IN THE EVENING AS WE LOSE DAYTIME HEATING. THURSDAY NIGHT AND FRIDAY SHOULD BE QUIET AS NORTHWESTERLY FLOW ALOFT TRANSITIONS TO WEAK RIDGING AND SFC HIGH PRESSURE CONTINUES OVER THE PLAINS. TEMPERATURES SHOULD BE ON A WARMING TREND BACK INTO THE UPPER 80S TO LOW 90S. LONG TERM... /FRIDAY NIGHT THROUGH TUESDAY/ A FLAT LONGWAVE RIDGE ACROSS WESTERN NOAM KEEPS US IN A SEASONABLY WARM PATTERN THROUGH THE WEEKEND PERIOD. HOWEVER... A WEAK SHRTWV RIDGE IS EXPECTED TO PUSH OVER THE AREA LATE FRIDAY... WITH A FOLLOWING SHRTWV TROF INTO THE AREA FROM FRIDAY EVENING INTO SUNDAY MORNING. THUS THERE IS A RISK OF TSTM ACTIVITY THROUGH THE COMING WEEKEND... WITH SATURDAY PM THE MOST LIKELY PERIOD FOR WIDESPREAD DEEP CONVECTION. MID SUNDAY INTO MONDAY LOOKS RELATIVELY DRY... WITH A RISK OF TSTMS DEVELOPING AGAIN MONDAY EVENING INTO TUESDAY. AVIATION... MOST OF THE FA WILL SEE INCREASING BOUNDARY LAYER MOISTURE AND HEATING THROUGH THE LATE AFTERNOON... WITH A COMMENSURATE INCREASE IN MVFR CIGS AS THE CU FIELD RIPENS INTO CU STREETS AND TCU. EXPECTED WIDESPREAD STRONG TO SEVERE TSTM DEVELOPMENT AHEAD OF A TROF AXIS IN ERN ND BY LATE AFTERNOON... SHIFTING INTO NWRN MN BY EARLY EVENING. STRONG LOW LEVEL WIND FLOW SHUD VEER WESTERLY WITH PASSAGE OF TROF AXIS. A FOLLOWING COLD FRONT WILL LIKELY PRODUCE AN INCREASE IN THUNDERSTORM ACTIVITY WITH AREAS OF MVFR CIGS AND VSBYS ACROSS ERN ND AFT MIDNIGHT... AND ACROSS NWRN MN THROUGH EARLY WED AM. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && RIDDLE/JR
Hazardous weather outlook, Jul 13, 3:07 PM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 307 PM CDT TUE JUL 13 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-142015- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 307 PM CDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS CONTINUES TO SEEM LIKELY. THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP OVER CENTRAL NORTH DAKOTA...AND MORE WILL SPREAD INTO EASTERN NORTH DAKOTA DURING THE LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE SUPERCELLS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES POSSIBLE. THE STORMS WILL CONTINUE TO MOVE EASTWARD...ARRIVING IN THE RED RIVER VALLEY AROUND EARLY EVENING AND INTO WESTERN MINNESOTA BY LATE EVENING. A TORNADO WATCH IS IN EFFECT. ANOTHER WAVE OF THUNDERSTORMS WILL DEVELOP LATER TONIGHT AS A COLD FRONT MOVES INTO THE NORTHERN PLAINS. A LINE OF THUNDERSTORMS IS MOST LIKELY...WITH ACTIVITY AGAIN BECOMING SEVERE. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT SOME HAIL AND EVEN AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAIN WILL ALSO BE AN ISSUE...WITH MANY LOCATIONS RECEIVING STORM TOTAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES. THE POTENTIAL FOR FLASH FLOODING IS POSSIBLE WHERE SEVERAL THUNDERSTORMS PASS OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG TO SEVERE STORMS MAY CONTINUE INTO WEDNESDAY MORNING. THUNDERSTORMS ARE POSSIBLE ON SATURDAY...WITH THE POTENTIAL FOR A FEW STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. JR/BB
In the hours before
Special weather statement, Jul 13, 11:30 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1130 PM CDT TUE JUL 13 2010 MNZ031-032-140530- EAST OTTER TAIL MN-WADENA MN- 1130 PM CDT TUE JUL 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTER TAIL AND CENTRAL WADENA COUNTIES UNTIL 1230 AM CDT... AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR PERHAM...OR 21 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... NEW YORK MILLS AROUND 1150 PM CDT. BLUFFTON AROUND 1210 AM CDT. WADENA AND SEBEKA AROUND 1220 AM CDT. BLUE GRASS AROUND 1225 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JK
Local storm report, Jul 14, 1:12 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
112 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TORNADO DENT 46.55N 95.72W
07/13/2010 OTTER TAIL MN PUBLIC
VERY BRIEF TOUCHDOWN
&&
TGRAFENAThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:19 PM CDT | Tornado Warning | FGF | Cass, Traill | 56 min |
| Jul 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 42 min |
| Jul 14, 3:30 AM CDT | Tornado Warning | FGF | Ransom, Sargent | 60 min |
| Jul 14, 3:50 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland | 55 min |
| Jul 14, 4:15 AM CDT | Tornado Warning | FGF | Ransom, Richland, Sargent | 44 min |
| Jul 14, 4:20 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Ransom | 55 min |
| Jul 14, 4:29 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 61 min |
| Jul 14, 4:46 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Ramsey, Walsh | 59 min |
| Jul 14, 4:56 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland, Sargent | 64 min |
| Jul 14, 5:37 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 53 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.